Journal of Game Theory

The Journal of Game Theory publishes original research, survey papers and short notes in game theory and its applications providing rigorous analysis and significant contributions from a methodological, conceptual or mathematical point of view. It welcomes game-oriented papers from all fields of study, including: biology; computer science, economics, engineering; management science, operations research, political science, psychology.


ICV 2015: 74.20; ICV 2016: 81.70
Editor-in-chief:
p-ISSN: 2325-0046
e-ISSN: 2325-0054

Website: http://journal.sapub.org/jgt




Journal of Game Theory

Latest Issue: Volume 9, Number 2 (2020)
Skip Navigation Links.
Expand &nbsp;<u>2020</u> 2020
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
  • Articles
A Comprehensive Review of Solution Methods and Techniques for Solving Games in Game Theory
Issah Musah, Douglas Kwasi Boah, Baba Seidu
pp. 25-31
DOI: 10.5923/j.jgt.20200902.01   688 Views  371 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML